| Model Number |
MC2-5090S |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation as it remains in-situ and the lot number was not provided.The root cause is unable to be determined at this time.If any relevant additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the end cap migrated.According to the report, the intended lengthening has been achieved to date and there was no report of patient impact or revision surgery.No additional information is available at this time.
Additional Manufacturer Narrative
Even though no product has been returned, fsca investigation was performed and variation in the torque applied to the threaded cap during the assembly process was identified as the root cause of the failure.Per the manufacturing instructions, the threaded cap must be tightened to 40 in-lbs.Although all operators followed the assembly procedure, and the torque wrench indicated 40 in-lbs was applied, the manner of using the torque wrench resulted in variances in applied torque.The manner in which the operator handles the torque wrench may impact the actual torque applied to the end cap, thereby creating a false positive that the specified torque has been applied.If the specified torque is not applied, the effectiveness of the cap tightening process may be compromised.
Event or Problem Description
No new information provided.